Journal of Statistical Computation and Simulation, ( ISI ), Volume (80), No (12), Year (2010-12) , Pages (1389-1401)

Title : ( Optimal sample size for record data and associated cost analysis for exponential distribution )

Authors: Mahdi Doostparast , N. Balakrishnan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Estimation of the mean of an exponential distribution based on record data has been treated by Samaniego and Whitaker (1986) and Doostparast (2009). When a random sample Y_1,...,Y_n is examined sequentially and successive minimum values are recorded, Samaniego and Whitaker (1986) obtained maximum likelihood estimator of the mean of the population and showed its convergence in probability. We establish here its converges in mean square error which is stronger than the convergence in probability. Next, we discuss the optimal sample size for estimating the mean based on a criterion involving a cost function as well as the Fisher information based on records arising from a random sample. Finally, a comparison between complete data and record is carried out and some special cases are discussed in detail.

Keywords

, Exponential model; Life, testing experiment; Record values; Maximum likelihood estimator; Fisher information; Optimal sample size; Cost
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1018503,
author = {Doostparast, Mahdi and N. Balakrishnan},
title = {Optimal sample size for record data and associated cost analysis for exponential distribution},
journal = {Journal of Statistical Computation and Simulation},
year = {2010},
volume = {80},
number = {12},
month = {December},
issn = {0094-9655},
pages = {1389--1401},
numpages = {12},
keywords = {Exponential model; Life-testing experiment; Record values; Maximum likelihood estimator; Fisher information; Optimal sample size; Cost function.},
}

[Download]

%0 Journal Article
%T Optimal sample size for record data and associated cost analysis for exponential distribution
%A Doostparast, Mahdi
%A N. Balakrishnan
%J Journal of Statistical Computation and Simulation
%@ 0094-9655
%D 2010

[Download]